Linear hyperbolic partial differential equations with constant coefficients

Lars Gårding Lund

TBD mathscidoc:1701.331019

Acta Mathematica, 85, (1), 1-62, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 180 downloads ] [ 0 comments ] [ Cited by 99 ]
@inproceedings{lars1951linear,
  title={Linear hyperbolic partial differential equations with constant coefficients},
  author={Lars Gårding},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130968324728},
  booktitle={Acta Mathematica},
  volume={85},
  number={1},
  pages={1-62},
  year={1951},
}
Lars Gårding. Linear hyperbolic partial differential equations with constant coefficients. 1951. Vol. 85. In Acta Mathematica. pp.1-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130968324728.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved